# SDR DALA2017051003782

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 8,777 hours, 3,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD EMERGENCY LIGHT LENS CRACKED AT ROW 3CD. MAINTENANCE REPLACED THE LENS IAW AMM 33-51.  OPS CHECKED GOOD.
